← Return to How to maintain “feeling high” for a depressed?

Discussion
Comment receiving replies
@harleneq

Good morning young gentlemen.I want to first start off by saying the " lows" you are feeling may be a side effect of the medication.It is reported as being one of the side effects of taking this med.Are you taking any vitamins?Please advise your doctor first.You may be deficient in vitamins b-12, vitamin c,and vitamin D.Those are just to name a few.That is great that you swim.Exercise is key in raising our moods naturally.Putting together a support group of friends and family who will help you through this tough time is something you wil need to do as well.It seems you are doing what it takes to have a grip on the depression.Continue what you are doing.A big hug to you from a mom who cares and has gone through this with my 22 y.o. son.

Jump to this post


Replies to "Good morning young gentlemen.I want to first start off by saying the " lows" you are..."

@aliali Hi I so agree with all that has been said please review your meds with your Dr. as this can be a problem for you as @harleneq has said. Wishing you well on your journey to finding the help you need . We all have are own journeys to go on in this life

  Request Appointment